Extremal and maximal normal abelian subgroups of a maximal unipotent subgroup in groups of Lie type

Описание

Тип публикации: статья из журнала

Год издания: 2012

Идентификатор DOI: 10.1016/j.jalgebra.2011.10.025

Ключевые слова: Group of Lie type, Unipotent subgroup, Maximal abelian normal subgroup, Extremal subgroup, Large abelian subgroup

Аннотация: We describe all maximal abelian normal subgroups in the unipotent radical U of a Borel subgroup in a group of Lie type G over a field K. This gives a new description of the extremal subgroups in U which were studied by C. Parker and P. Rowley. For a finite field K, we prove that either each large abelian subgroup in U is G-conjugatПоказать полностьюe to a normal subgroup in U or G is of certain exceptional Lie type. (C) 2011 Elsevier Inc. All rights reserved.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF ALGEBRA

Выпуск журнала: Vol. 349, Is. 1

Номера страниц: 98-116

ISSN журнала: 00218693

Место издания: SAN DIEGO

Издатель: ACADEMIC PRESS INC ELSEVIER SCIENCE

Авторы

Вхождение в базы данных